Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LP APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 259

  • Page / 11

Export

Selection :

  • and

LOCAL LP ESTIMATES FOR FOURIER-AIRY INTEGRAL OPERATORSBEALS M.1982; COMMUN. PURE APPL. MATH.; ISSN 0010-3640; USA; DA. 1982; VOL. 35; NO 6; PP. 751-769; BIBL. 12 REF.Article

REAL INTERPOLATION OF WEIGHTED LP-SPACESFREITAG D.1978; MATH. NACHR.; DDR; DA. 1978; VOL. 86; PP. 15-18; BIBL. 12 REF.Article

DEGREE OF LP-APPROXIMATION BY INTEGRAL SCHOENBERG SPLINES.MULLER MW.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 21; NO 4; PP. 385-393; BIBL. 13 REF.Article

JACKSON-MUENTZ-SZASZ THEOREMS IN LP(0,1) AND C(0,1) FOR COMPLEX EXPONENTS.GOLITSCHEK MV.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 1; PP. 13-29; BIBL. 19 REF.Article

DEGENERATE QUADRATIC PROGRAMMING AND IP APPROXIMATION PROBLEMS.ABRAMS RA.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 266-271; BIBL. 5 REF.Article

BERNSTEIN'S INEQUALITY IN LP FOR 0<P<1NEVAI PG.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 3; PP. 239-243; BIBL. 3 REF.Article

DEGREE OF LP-APPROXIMATION BY CERTAIN POSITIVE CONVOLUTION OPERATORSWOOD B.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 4; PP. 354-363; BIBL. 13 REF.Article

DIE GUETE DER LP-APPROXIMATION DURCH KANTOROVIC POLYNOME. = LA QUALITE DE L'APPROXIMATION LP A TRAVERS LE POLYNOME DE KAUTOROVICMULLER MW.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 151; NO 3; PP. 243-247; BIBL. 11 REF.Article

CONVERGENCE OF LP APPROXIMATIONS AS P->INFINIDARST RB.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 81; NO 3; PP. 433-436; BIBL. 6 REF.Article

LP INEQUALITIES.WILLIAMS LR; WELLS JH.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 64; NO 3; PP. 518-529; BIBL. 11 REF.Article

ON AN LP-ESTIMATE OF RESOLVENTS OF MARKOV PROCESSES.FUKUSHIMA M.1977; PUBL. RES. INST. MATH. SCI.; JAP.; DA. 1977; VOL. 13; NO 1; PP. 277-284; BIBL. 7 REF.Article

NORM APPROXIMATION PROBLEMS AND NORM STATISTICS.SHIER DR; WITZGALL CJ.1978; J. RES. NATION. BUR. STAND.; USA; DA. 1978; VOL. 83; NO 1; PP. 71-74; BIBL. 7 REF.Article

ON APPLICATION OF THE DUALITY PRINCIPLE FOR THE APPROXIMATION BY SPLINE FUNCTIONS IN LP-SPACES.NGUYEN XUAN KY.1977; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1977; VOL. 30; NO 1-2; PP. 135-147; BIBL. 4 REF.Article

LOCAL LP-SATURATION OF POSITIVE LINEAR CONVOLUTION OPERATORSSWETITS JJ; WOOD B.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 4; PP. 348-360; BIBL. 12 REF.Article

LP ESTIMATES FOR THE WAVE EQUATIONPERAL JC.1980; J. FUNCTION. ANAL.; USA; DA. 1980; VOL. 36; NO 1; PP. 114-145; BIBL. 26 REF.Article

MEAN CONVERGENCE OF LAGRANGE INTERPOLATION. IINEVAI PG.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 4; PP. 263-276; BIBL. 8 REF.Article

ON SOME ESTIMATES FOR THE WAVE EQUATION IN LP AND HPMIYACHI A.1980; J. FAC. SCI. UNIV. TOKYO, SECT. 1A; ISSN 0040-8980; JPN; DA. 1980; VOL. 27; NO 2; PP. 331-354; BIBL. 10 REF.Article

ON THE CONVERGENCE OF AN ALGORITHM FOR DISCRETE LP APPROXIMATIONWOLFE JM.1979; NUMER. MATH.; DEU; DA. 1979; VOL. 32; NO 4; PP. 439-459; BIBL. 10 REF.Article

APPROXIMATION SUR LA DEMI-DROITE DES FONCTIONS CINFINI A DECROISSANCE RAPIDE DANS LES ESPACES LP AVEC POIDSGOETGHELUCK P.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 3; PP. 191-198; BIBL. 4 REF.Article

ON TWO METHODS FOR DISCRETE LP APPROXIMATION.WATSON GA.1977; COMPUTING; AUSTR.; DA. 1977; VOL. 18; NO 3; PP. 263-266; ABS. ALLEM.; BIBL. 4 REF.Article

THE LIMIT OF TRANSFORMED RATIONAL LP APPROXIMATION.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 20; NO 3; PP. 251-256; BIBL. 9 REF.Article

ON DISCRETE LINEAR ORTHOGONAL LP-APPROXIMATIONSPAETH H.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 5; PP. T354-T355; BIBL. 4 REF.Article

APPROXIMATION-SPLINE DES FONCTIONS A DERIVEE CONVEXEKHATAMOV A.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 31; NO 6; PP. 877-887; BIBL. 4 REF.Article

ON THE INITIAL VALUE PROBLEM FOR THE NAVIER-STOCKES EQUATIONS IN LP SPACESMIYAKAWA T.1981; HIROSHIMA MATH. J.; JPN; DA. 1981; VOL. 11; NO 1; PP. 9-20; BIBL. 16 REF.Article

CONVERSE THEOREMS FOR ONESIDED SPLINE APPROXIMATIONTOTKOV GA.1979; C.R. ACAD. BULG. SCI.; BGR; DA. 1979; VOL. 32; NO 7; PP. 875-878; BIBL. 12 REF.Article

  • Page / 11